# SDR CA130314014

- Difficulty date: March 14, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 14,141 hours
- Engine: Pwa PT6T3B
- System (JASC): 7921 · Engine Oil Cooler
- Part: Blower
- Part number: 209062502009
- Condition: Loose
- Location: Oil Cooler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) DURING HEAVY MAINTENANCE THE IMPELLER RETENTION NUT WAS FOUND TO HAVE NO CLAMP-UP TORQUE ON THE IMPELLER AND THE WASHER BENEATH THE NUT COULD FLOAT FREELY. THE WITNESS MARK ON THE NUT TO THE SHAFT WAS STILL INTACT.
